# SDR AALA202310139250

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 25,902 hours, 10,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GIRT BAR AT L1 DOOR DIFFICULT TO REMOVE WHEN DISARMING DOOR. RESECURED SLIDE FOLD AS REQUIRED. ARM AND DISARM OF SLIDE FUNCTIONAL CHECK NORMAL. PER AMM 25-66-01.
